# SDR ASAA2017042120497

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,797 hours, 12,044 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED LED PANEL INOP MCP MODE CONTROL PANEL. GROUNDED - YES. POWERED DOWN AIRCRAFT, REPOWERED AIRCRAFT, RAN DFGS TEST PER AMM 22-00-01 SYSTEM OP CHECKS GOOD NO HISTORY LAST 60 DAYS NO DEFECTS NOTED AT THIS TIME AIRCRAFT REMAINS HGS/AUTOLAND QUALIFIED SCREWS REFLECT SAME.
